FREQUENCY INTERVAL MODEL REDUCTION OF COMPLEX FIR DIGITAL FILTERS

Ahmad Jazlan, Umair Zulfiqar, Victor Sreeram, Deepak Kumar, Roberto Togneri, Hasan Firdaus Mohd Zaki

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper, a model reduction method for FIR filters with complex coefficients based on frequency interval impulse response Gramians is developed. The advantage of the proposed method is that only one Lyapunov equation needs to be solved in order to obtain the information regarding the frequency interval controllability and observability of the system. In addition this method overcomes the limitations of using cross Gramians which are not applicable for filters with complex coefficients. The effectiveness of the proposed method is demonstrated by a numerical example.

Original languageEnglish
Pages (from-to)319-326
Number of pages8
JournalNumerical Algebra, Control and Optimization
Volume9
Issue number3
DOIs
Publication statusPublished - Sep 2019

Cite this